MathSciNet Relay Station
MathSciNet bibliographic data
MR1548124 Contributed Item
Hahn, Hans; Über Variationsprobleme mit variablen Endpunkten. (German) Monatsh. Math. Phys. 22 (1911), no. 1, 127–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement